# SDR DALA2015113007280

- Difficulty date: November 25, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 86,456 hours, 36,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGH AT ROWS 36-46 RT SIDE ARE INOPERATIVE.  MAINTENANCE REPLACED CHARGER AND BATTERY PACK M734.  SYSTEM OPERATION IS NORMAL.
